Optimal minimax designs over a prespecified interval in a heteroscedastic polynomial model

Ray Bing Chen, Weng Kee Wong, Kun Yu Li

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

Minimax optimal designs can be useful for estimating response surface but they are notoriously difficult to study analytically. We provide the formulae for three types of minimax optimal designs over a user-specified region. We focus on polynomial models with various types of heteroscedastic errors but the design strategy is applicable to other types of linear models and optimality criteria. Relationships among the three types of minimax optimal designs are discussed.

Original languageEnglish
Pages (from-to)1914-1921
Number of pages8
JournalStatistics and Probability Letters
Volume78
Issue number13
DOIs
Publication statusPublished - 2008 Sep 15

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Optimal minimax designs over a prespecified interval in a heteroscedastic polynomial model'. Together they form a unique fingerprint.

Cite this